# SDR AALA20140818001

- Difficulty date: August 15, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N754AN
- Make and model: Boeing 777223
- Aircraft serial: 30262
- Aircraft time: 53,849 hours, 6,920 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114W413024
- Part serial: 0346
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 12 SLAT OTBD LOWER WEDGE AREA DELAMINATED.  DELAMINATION AREA TRIMMED OFF IAW SRM 57-43-02-2R FIGURE 201 & SRM 51-70-10.  METAL HOT BOND REPAIR PERFORMED IAW SRM 57-43-02-2R FIGURE 201 & SRM 51-70-10 REPAIR 4 FIGURE 202 SHEET 3.
